Journal of Lie Theory, Vol. 11, No. 1, pp. 57-80 (2001)

A manifold structure for analytic isotropy Lie pseudogroups of infinite type

Niky Kamran and Thierry Robart

Niky Kamran
Department of Mathematics Mc Gill University
Montreal QC H3A 2K6
Thierry Robart
Department of Mathematics Howard University
Washington DC 20059 USA

Abstract: We give the solution of Lie's third fundamental problem for the class of infinite dimensional Lie algebras corresponding to the isotropy sub-pseudogroups of the flat transitive analytic Lie pseudogroups of infinite type. The associated Lie groups are regular Gâteaux-analytic infinite-dimensional Lie groups whose compatible manifold structure is modelled on locally convex topological vector spaces (countable inductive limits of Banach spaces) of vector fields by charts involving countable products exponential mappings. This structure theorem is applied to the local automorphisms pseudogroups of Poisson, symplectic, contact and unimodular structures. In particular the local analytic Lie-Poisson algebra associated to any finite dimensional real Lie algebra is shown to be integrable into a unique connected and simply connected regular infinite-dimensional Gâteaux-analytic Lie group.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition